A new approach to orders in simple rings with minimal one-sided ideals.
Semigroup forum, Tome 41 (1990) no. 2, pp. 267-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
orders in rings, semigroup of quotients, multiplicative semigroup, Orders in simple rings, prime rings, Goldie dimension, maximal condition, annihilators, ring of linear transformations, Rees-matrix rings, Faith- Utumi theorem
@article{SF_1990__41_2_135054,
author = {M. Petrich and V. Gould},
title = {A new approach to orders in simple rings with minimal one-sided ideals.},
journal = {Semigroup forum},
pages = {267--290},
year = {1990},
volume = {41},
number = {2},
zbl = {0701.16021},
url = {http://geodesic.mathdoc.fr/item/SF_1990__41_2_135054/}
}
M. Petrich; V. Gould. A new approach to orders in simple rings with minimal one-sided ideals.. Semigroup forum, Tome 41 (1990) no. 2, pp. 267-290. http://geodesic.mathdoc.fr/item/SF_1990__41_2_135054/